MathSciNet Relay Station
MathSciNet bibliographic data
MR1744513 52A55 (52A15 52B05 52B70)
Schlenker, J.-M. Dihedral angles of convex polyhedra. Discrete Comput. Geom. 23 (2000), no. 3, 409–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement